It's only 11:49, but I'm going to pretend it's 13:49, which gives me an excuse to play you know what...
You must be logged in to comment on this post.
pretty soon you'll hit lv60
What do you think of "a set of measurements for a curve which can be used as the basis for any transformations onto other planes without changing its identity"
That's not quite how I remember them but it may have a strong factual basis. I'll look into it some more tomorrow.
Don't know why my comments are getting swallowed by NG, but I'm just looking for a simplified English definition of Plücker coordinates.
Last I remembered, they're used for tracing rays. It's been too long and I might be a bit off but that's as simple as I can put it from what I remember.
No, that's what I mean. Real analysis of curves on algebraic planes, genus and shit like that.
Ah, okay. Those aspects of algebraic geometry were as fascinating as they were headache-inducing. They were also fun to experiment with visually. I guess working with those curves and surfaces again wouldn't hurt.
I mean the one in pre-topology studies of algebraic plane curves like the ones Riemann worked on early in his career
Have you done any math in the algebraic plane?
If you're referring to an algebraic plane besides the 2D Cartesian plane, the complex plane, the polar coordinate plane or topological plane, I guess not.
is verterna * veterarn * vertan * vetran * veteran .
you si veteran
People should stop hating on you, whatever you did I honestly don't give a shit.
I don't lose any sleep over any of the things I read about myself. But I do read everything, and only reply whenever I feel like it.
That's crazy! They suspected me of lupus too, and I voluntarily stopped eating gluten on suspicions of this being an auto immune issue. None of my problems started until I was around 22. I was a very healthy child. It doesn't make any sense! Lemme know how it goes, and lemme know what turns up in your blood work. I'll see if any of it sounds like any of mine.
Yeah, hopefully I get that call tomorrow as promised. I'll update this response shortly after getting it (and if it's not here, it's safe to assume I didn't get it at all), so check back here periodically. I'm lucky to have one of those doctors that calls every one of her patients personally with their test results shortly after they're all in.
I have family members that rigidly follow gluten-free diets, but I'm actually not too sure whether they actually are sensitive to gluten or following the whole "gluten is bad for you" trend. I might get a lot of bad news along the way as all the docs are trying to figure out the root cause of my problems, but all I really want is the truth, and being able to live without constantly worrying about meds and doctor's visits.
Update: She did finally call, just now. The call came at 5 on the dot. She said that I have a largely positive ANA (though I suspect there to be a lot of false positives), possibly due to the anticonvulsants I'm taking, but that all of my other blood work (related to my kidneys, liver, cholesterol, anemia, and blood glucose) came back fine. I'm not sure that my adrenal or thyroid glands were checked and those are just a couple of examples of where an endocrinologist could come in. She's the director of the practice and does have an endocrinologist on staff, so maybe I'll see the one over there at some point when I have the time.
I am taking a steroid, dexamethasone daily, because my adrenal glands shut down, which was causing all kinda endocrine problems which triggered the seizures. (I had VERY elevated hormones in places I should not have.) I am also taking a beta blocker twice daily for the racing heart I am now dealing with. (Metoprolol) and I take insulin 3x daily, but NOT because I am diabetic, because of my hormone imbalance, the insulin keeps me from developing cysts on my ovaries. (as Im a female)My blood sugar actually runs low. I take really good care of myself so it's frustrating as hell to have to carry around an old lady pill box and sort all these meds!!!! Just ask your doctor for a referral to an endocrinologist to see if there's some underlying cause to your seizures.
That's probably what's going to end up happening because in the past, she sent me to a rheumatologist to see if there was an autoimmune cause and that didn't look to be the case. I was actually suspected for lupus going as far back as 2 years ago which obviously made me piss myself. As you can see, she just ordered another ANA so maybe she still thinks there are high levels of anti-nuclear antibodies lingering in my body associated with either lupus or some other autoimmune disease that might be causing my seizures. But it's probably wiser to check with an endocrinologist. I actually asked, after all the tests and medications I went through over the past 2 years, if she had any other hypotheses as to what might be the underlying cause of my problem, and she asked if I hit my head a lot when I was a kid. No was the answer to that, and I didn't start having myoclonic seizures until I was 13 (which at the time, I didn't even recognize as seizures, because all I'd do was involuntarily twitch mostly in the morning or at night). I was 20 when I had my first tonic-clonic, and tonic-clonics didn't start becoming a regular thing until I was 22.
I totally understand. I feel way older than I really am, it's unfair. I know how you feel. :-(
What meds are you taking now?
Also, my internist is supposed to be calling me tomorrow with blood test results (standard CBC, ANA, blood glucose and IDK what else she might have ordered besides that). Perhaps that might be a good time to bring this up and ask for a referral.
Oh if you haven't been on it that long, I'd definitely call the doctor about the spots tomorrow. I gained so much weight on depakote, it was horrible. I went to an endocrinologist who found my adrenal issue, which was causing my seizures. Maybe just find an endocrinologist and ask them to do a basic panel on you. I feel ya though man, I do. Sick of all this medication!
I guess I have no other choice, and I know how much my appearance will change for the worse as soon as I'm put on Depakote. It wouldn't surprise me if the root cause is somewhere in my endocrine system because my brain MRI appears just fine from any doctor's perspective. Fucking frustrating as hell. I really do miss living a med-free life, and most people my age that do take meds often take them for psychiatric issues, not epilepsy, and they get to live a little, and I barely get to live at all.
I'm sorry to hear that dear. I ended up having that real rare reaction to Lamictal that can kill you. AWESOME! How long have you been on it? If it's been awhile, I'm sure you are fine. Definitely stay away from depakote if you can! It's awful awful!!! I'm not on seizure meds anymore because we figured out that an endocrine issue was causing my seizures, but now I take medicine for THAT and I have just started having issues with my heart racing so I'm on heart medicine too. I totally feel your pain. I am so sick of the damn hospital. :-(
I've only been on it since May 16th and still have over a month to go before I'm at the 200 mg daily dose my doctor wants me on. If there's an endocrine issue that might be the underpinning of my seizures, and maybe most cases of my epilepsy syndrome (JME) in general, then I'd like to know what it is and would like to look into it more. I hate how most neurologists say that Depakote is the best med for JME, but for each med that fails or becomes intolerable for me, it gets harder and harder to avoid it. The cognitive side effects I've had on Zonegran are unbearable, and with Topamax, they're even worse. With Depakote, they're also just as bad, and let's not even get started with the weight gain part.
What I really want is to be off meds completely. If that'll ever happen, it might be many years from now.
Hey homie! How have you been? It seems like last time we talked you'd had a pretty bad seizure. Are they better controlled now?
Not really. That's why I unfortunately depend on more meds now.
To say the least, it's been a rough year.
I've been put on Zonegran in February, and more recently, Lamictal on top of the Keppra I've already been taking for the past 2 years, which eventually stopped working for me all by itself. Not sure why. The Zonegran has been nothing but bad to me and I plan on weaning off it. Taking 3 medications at the same time, as I'm doing now, is hell. Lamictal has been fine and even beneficial to me on a cognitive level, but I'm also looking into whether these few small light brown-ish spots (all far apart from each other) I just noticed on my hands are a direct result of it, and if so, if I should worry or not. I just hope they fade over time, but if they expand or new ones pop up, that's a real cause for concern. I haven't experienced any rashes yet. Right now I'm doing everything I can to avoid having to take Topamax or Depakote.
where is the burzum at
Varg is too busy sucking my fuck.
I onced listened to black metal
Until realizing it is not true black
But a pale imitation
The shadow raging against that which casts it
Pinumbra simply wishing to be true
newgrounds.com — Your #1 online entertainment & artist community! All your base are belong to us.